# SDR QXEA200601787

- Difficulty date: July 9, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 12,928 hours, 13,395 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 336710
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GEG FLIGHT NR 2439: ELECTRICAL ODOR IN GALLEY.  GALLEY OVERHEAD LIGHTS DISABLES.  MAINTENANCE REPLACED THE BALLAST.  AIRCRAFT RETURNED TO SERVICE.
